# SDR SIMA20190409004

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525754005
- Condition: Dented
- Location: Frames 49-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH OMEGA BEAM BETWEEN FR. 49-50-C/A-ACCOMPLISHED REPAIR ON RH OMEGA BEAM BETWEEN FR49 AND 50 IAW ERS-EM-5300-3734 AND EMB145 SRM 53-23-10
